# SDR SWAA2014060928811

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 28,312 hours, 16,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 654958
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER TE PANEL BETWEEN NR 5 & 6 SPOILERS AFT SUPPORT WEB OTBD UPPER FASTENER HOLE CRACKED.  R & R PANEL IAW SRM.
